RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2016, Volume 9, Issue 2, Pages 202–208 (Mi jsfu477)  

This article is cited in 2 scientific papers (total in 2 papers)

On strongly algebraically closed lattices

Ali Molkhasi

Faculty of Mathematical Sciences, University of Tabriz, Tabriz, Iran

Abstract: In this article some fundamental properties of existentially and algebraically closed lattices are investigated. We also define the notion of strongly algebraically closed lattices and we show that a $q'$-compact complete boolean lattice is strongly algebraically closed.

Keywords: existentially and algebraically closed lattices, strongly algebraically closed lattices, equationally noetherian lattice, complete Boolean algebras.

DOI: https://doi.org/10.17516/1997-1397-2016-9-2-202-208

Full text: PDF file (101 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.562
Received: 01.11.2015
Received in revised form: 05.01.2016
Accepted: 18.02.2016
Language:

Citation: Ali Molkhasi, “On strongly algebraically closed lattices”, J. Sib. Fed. Univ. Math. Phys., 9:2 (2016), 202–208

Citation in format AMSBIB
\Bibitem{Mol16}
\by Ali~Molkhasi
\paper On strongly algebraically closed lattices
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2016
\vol 9
\issue 2
\pages 202--208
\mathnet{http://mi.mathnet.ru/jsfu477}
\crossref{https://doi.org/10.17516/1997-1397-2016-9-2-202-208}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412008200009}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu477
  • http://mi.mathnet.ru/eng/jsfu/v9/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Molkhasi, “Strongly algebraically closed lattices in $\ell$-groups and semilattices”, Zhurn. SFU. Ser. Matem. i fiz., 11:2 (2018), 258–263  mathnet  crossref
    2. A. Molkhasi, “On strongly algebraically closed orthomodular lattices”, Southeast Asian Bull. Math., 42:1 (2018), 83–88  mathscinet  zmath  isi
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:96
    Full text:41
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019